PDA

View Full Version : Propranolol Half Beta-Prograne



03-26-2007, 07:20 AM
So I went to the docs.

And she gave me Beta Blockers

I thought I's been fobbed off cuz it's not Diazepam.

She said she didn't want to give me somehing addicitve.

My housemate said they made his ma more mental.

And I've only had one and I feel like I'm tripping.

I hada wee look in the forum and it doesn't look like anyone has had these but maybe i didn't look hard enough.

Basically, I feel terribly funky - any help? :blink: x

dino
03-26-2007, 07:49 AM
DEAR DECEMBER
I HAVE BEEN ON PROPRANONOL ON AND OFF FOR YEARS,I WAS GIVEN THEM FOR SEVERE TACHYCHARDIA BUT THEY DO NOWT ,I EVEN TELEPHONED A HELPLINE A COUPLE O YEARS AGO ASKING WHAT THEY THOUGHT OF THIS DRUG ,I WAS TOLD BY A LOVELY GENTELMAN THAT THERE ONE O THE WORST DRUGS FOR MAKING PEOPLE FEEL LIGHTHEADED FAINTY ETC ,I HAVE BEEN TOLD THOUGH THAT I HAVE TO COME OFF MY DIAZAPAMS BEFORE ATTEMPTING TO COME OF THIS ONES
PERSONALLY DECEMBER I DOUBT VERY MUCH YE WILL BE TRIPPING ON ONE BETABLOCKER , JUST READ YOUR OTHER POST REGARDING YOUR BINGE ON YOUR ECTASYS ETC AT THE WEEKEND ,IF YOU HANDLED ALL THAT I DEAR SAY YOUR BODY CAN HANDLE A PROPRANONOL LOL
BTW DID YOU GET A HIGH DOSAGE OF THE PROPRANONOL AS THEY CAN MAKE YOUR BLOOD PRESSURE FALL TO FAST IF SO YE MIGHT NEED TO ASK YOUR GP FOR A LOWER DOSAGE MEANTIME
ONE LAST THING YOUR GP SOUNDS AS THOUGH HER HEAD IS SCREWED ON THE RIGHT WAY DIAZAPAM EFFECTS I WOULDENT WISH ON MY WORST ENEMY ,SHORT TERM VALLIES ARE OK LONG TERM EVEN LIAM GALLAGHER ONCE SAID THEY WERE WORSE THAN COMING OFF HEROIN FFS
HOPE THIS HELPS YOU IN SOMEWAY
LOVE DINO
XXXXXXX
http://i44.photobucket.com/albums/f12/mel269/teddybearsblueglobe1.gifHUGS PLEASE LET ME KNOW HOW YOU GET ON

03-26-2007, 10:19 AM
awww cheers dino, i talked to jenanne about it too... i'm on a higher dose than her which worries me somewhat

the doc said she could give me a one-per-day 160mg but she was worried about my c***ulation and crap

so she's given me a 1-2 per day 80mg.

and i spoke to jenanne said i might just have one a day unless im dead stressy in which case ill have one in the morn and one in the after

but bollocks tot hem not being drowsy

i had to have a 2hr nap

but like ou say maybe that was the after-effects of a bingey weekend

it just feels like my body cant keep up with my mind - a bit like being stoned haha

not a bad feeling , just weird.

cheers for all your help dino, i'll let you know how it goes... xxx

dec :blink:

03-26-2007, 12:28 PM
furthermore....

someone has speculated that these pills will make me a lardarse

i am trying not to be a lardarse anymore

are they going to make me more of a chunk than i already am?

if so i will cmoplain and ask for summat else

i'm already grotesque and feel terrible this will do nothing for me

let me know if you know etc..

Dec :blink:

marcoborsatofan
03-26-2007, 01:03 PM
furthermore....

someone has speculated that these pills will make me a lardarse

i am trying not to be a lardarse anymore

are they going to make me more of a chunk than i already am?

if so i will cmoplain and ask for summat else

i'm already grotesque and feel terrible this will do nothing for me

let me know if you know etc..

Dec* :blink:




I have been on half-inderal for nearly 3 years and have not noticed a marked increase in my weight. I have put on about a stone but I can put that down to not getting the exercise I used to due to my agoraphobia. I have noticed that they can make me dizzy/light-headed on occasions and it hasn't cured the heart flutterings but has reduced them somewhat. I am actually scared to come off them because my panic attacks were so severe before I started taking the Inderal but I don't want to be on them for ever either as that surely cannot be good for you. I take one 80mg per day.

fudge
03-26-2007, 02:55 PM
Hi x Im on 15mg of propranolol 3x daily.. im working up to 20mg, i take it for my ectopic heart beats, they have helped me, but not a great deal.. maybe coz im not taking enough! The only real side effects i have are i do feel a bit tired, and my feet are freezing most of the time, and i now have a nice purple toe, which is probably down to my c***ulation.
I really didnt want to take this med, took me months to get up to the 10mgs, but i am glad i am on it now, just keep at it, give it time to work properly, then see how u feel in a cpl of weeks!! xx take care xx fudge xx

willywispin
03-26-2007, 04:43 PM
Hi december

just thought i would let you know that i am on half inderal twice daily at 80mg each for palpitations, and have been for about 7 weeks. i was on a lower does but they had no effect.

they are wonderful for me, i can sometimes feel lightheaded if i havent eaten anything, but other than that no problems,

i have to say that i am surprised you feel that bad after one, perhaps you should consult docs.

cheers

willy

fudge
04-18-2007, 02:28 PM
Hi december

just thought i would let you know that i am on half* inderal twice daily at 80mg each for palpitations, and have been for about 7 weeks.* i was on a lower does but they had no effect.

they are wonderful for me, i can sometimes feel lightheaded if i havent eaten anything, but other than that no problems,

i have to say that i am surprised you feel that bad after one, perhaps you should consult docs.

cheers

willy



hi x what sort of palpatations do u get willy?? i am takin it for mine, i have ectopic beats. Thanks x fudge xx